MAUDE Adverse Event Report: MICROVENTION, INC. AZUR 18 HYDROCOIL DETACHABLE 2MM X 2CM; VASCULAR EMBOLIZATION DEVICE

MICROVENTION, INC. AZUR 18 HYDROCOIL DETACHABLE 2MM X 2CM; VASCULAR EMBOLIZATION DEVICE
Model Number 45-480202
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A search for non-conformances associated with this part/lot number combination did not reveal any production-related issues relevant to the complaint that occurred during manufacturing of the device.The device was returned to the manufacturer for evaluation.The investigation is underway.The instructions for use (ifu) identifies premature coil detachment as a potential complication associated with the use of the device.
 
Event or Problem Description
It was reported that an embolization coil unexpectedly detached without use of the controller.There was no reported patient injury or additional intervention.
 
Additional Manufacturer Narrative
All components of the device were received.The implant was still attached to the pusher with no evidence of thermal detachment.The implant and the over-coil on the implant were damaged.The distal portion of the pusher, the core wire, was kinked.The pusher's electrical resistance was measured at 40.4 ohms, which is within specification.The proximal connector resistance was measured at "ol," which is normal.The 4-way v-grip continuity test indicated all green lights.The tip was undamaged.Based on the investigation, the complaint is unconfirmed because the implant was found still attached to the pusher and had not prematurely detached.

Brand Name
AZUR 18 HYDROCOIL DETACHABLE 2MM X 2CM
Common Device Name
VASCULAR EMBOLIZATION DEVICE
Manufacturer (Section D)
MICROVENTION, INC.
35 enterprise
aliso viejo, ca
MDR Report Key9960273
Report Number2032493-2020-00100
Device Sequence Number16747940
Product Code KRD
UDI-Device Identifier00810170017841
UDI-Public(01)00810170017841(11)191031(17)240930(10)1910315JB
Combination Product (Y/N)N
Initial Reporter CountryAU
PMA/510(K) Number
K111451
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date09/30/2024
Device Model Number45-480202
Device Catalogue Number45-480202
Device Lot Number1910315JB
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/09/2020
Initial Date Received by Manufacturer 03/16/2020
Supplement Date Received by Manufacturer04/09/2020
Initial Report FDA Received Date04/14/2020
Supplement Report FDA Received Date05/08/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1